# SDR 96UAL900491

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7456U
- Make and model: Boeing 727222
- Aircraft serial: 21910
- Engine: Pwa JT8D15
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 651781410
- Condition: Bypassing
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE RUNWAY LINE UP THE NOSE WHEEL STEERING FAILED, LOCKED WITH TILLER BOW FULL RIGHT.  MAINTENANCE TOWED AIRCRAFT BACK TO GATE.  *S/D* REPLACED NLG STEERING CYLINDER DUE TO BYPASSING.
